Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Using lomela for pigmentation. Dark spots recurring after stopping. What to do?

Hi..I started using lomela to get rid of pigmentation worked well but I had to stop it for about a week after using it for two months. All my dark spots came back.what should I do?
Should I start doing it again or stop it?wen I was using it all my dark spots had disappeared.if I continue using it what can be the consequences?
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, you are having hypermelanosis. Lomela contains hydroquinone, which reduces melanosis, but long term use may cause side effect.. Small dotted depigmentation. .. Confetti like depigmentation. So, do not use it for long time. You can use kojic acid and vitamin C containig cream daily at night, and during day time use sunscreen.. I hope you will get good result. Take oral vitamin C and glutathion .. You will be benefitted. Ok
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Kalpana Pathak's  Response
Hi Sarbjeet,
Thanks for sending your query to us.
Lomela is quite a strong pigmentation reducer cream containing hydroquinone, tretinoin and mometasone. It should not be used without doctor's advise. It is also advisable that you meet a dermatologist to ascertain the cause of your pigmentation, so that proper treatment can be prescribed.
As general measure to improve your skin
Use a sunscreen with SPF at least 30. Sunscreen should be applied daily at least twenty minutes prior to sun exposure and should be repeated two to three hourly
Take oral vitamin supplement ( 1000 mg). Take food rich in vitamin c.
You may use a milder pigmentation reducing cream like Kojic acid, arbutin and liquorice or vitamin c based creams ( kojivit,clearz plus, melaglow etc) these creams do not give immediate response but are safe in long run.
You any also consider asking few sessions of peels.

Hope these suggestions would help you. Take care
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor